Ceren Sultan ELMALI1 and Tamer UĞUR2
1. Department of Mathematics, Faculty of Science, Erzurum Technical University, 25100 Erzurum-Turkey.
2. Department of Mathematics, Faculty of Science, Atatürk University, 25240 Erzurum-Turkey.
Abstract: It is investigated that Fan-Gottesman compactification of (X, d) is homeomorphic to the completion of (X, dφ) totally bounded metric space. As application, we construct Fan-Gottesman compactification of (Rn, dE), where dE is the euclidean metric and n ≥ 2 and show that Fan-Gottesman compactification of (Rn, dE) is homeomorphic to its completion.
Keywords: Fan-Gottesman compactification, completion.
Pages: 304 – 310 | Full PDF Paper